A TENSOR VERSION OF THE QUANTUM WIELANDT THEOREM

Research output: Contribution to journalArticleScientificpeer-review

Researchers

  • Mateusz Michalek
  • Tim Seynnaeve
  • Frank Verstraete

Research units

  • Max Planck Institute for Mathematics in the Sciences
  • Polish Academy of Sciences
  • University of Vienna
  • Ghent University

Abstract

We prove boundedness results for the injectivity regions for projected entangled pair states. Our result is a higher-dimensional generalization of the quantum Wielandt inequality.

Details

Original languageEnglish
Pages (from-to)1125-1130
Number of pages6
JournalSIAM Journal on Matrix Analysis and Applications
Volume40
Issue number3
Publication statusPublished - 2019
MoE publication typeA1 Journal article-refereed

    Research areas

  • PEPS, quantum Wielandt, tensor, injectivity radius, nonlinear algebra

ID: 37759437